Hey Mrs Flash
I've been on the old Citalopram for 5 years now ( i think i'm a lost cause) and i've never really had any "nasty" side effects. The only thing i would say is remember to keep taking them, they boost serotonin levels and if you stop taking them suddenly for a couple of days (like i did once) it can feel pretty weird
I have dipped in and out of a few hobbies over the years while i've had this nonsense swilling around in my head and cycling is what i always come back to, if I have a bike i'll use it, if I don't i'll want one - for me it's the freedom, the challenges, being alone even for an hour or so, getting sunburnt, getting soaked, falling off, shredding my ankles with jaggy things, falling for no reason whatsoever and getting left behind by 5 year olds on steep climbs. I complain all the time but after every ride i am so happy even for a short time - it's a feeling i get from nothing else
For me that's the key - doesn't matter what you do, as long as you get that feeling, and if a break from the bike is what you need, then do it, just put you first!!!